# SDR FDEA201410052972

- Difficulty date: October 5, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- Engine: Ge CF66D
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Part number: ALS004913
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG LT CORE COWL 2ND FRAME FROM AFT HAS CHAFE MARK.  REPAIR ACCOMPLISHED IAW EA 8-7113-T0312063 REV NO PS P1.  TITLE POWER PLANT COWL  NR 2 END LT PYLON CORE COWL CHAFE.  WELD ACCOMPLISHED ON T14 1096831.  MINOR REPAIR.
